# SDR QXEA2024010800005

- Difficulty date: January 8, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N657QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 1,369 hours, 1,032 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA NOTIFIED US IN FLIGHT SHE WAS SHOCKED MULTIPLE TIMES BY TOUCHING METAL AREA IN FORWARD GALLEY BENEATH THE MP3 PLAYER. ONE OF THE TIMES AFTER BEING SHOCKED THE MUSIC STARTED PLAYING. REMOVED FROM SERVICE. PERFORMED GVI OF MP3 PLAYER AND SURROUNDING AREAS. ATTEMPTED TO DUPLICATE DEFECT BY OPERATING MP3 PLAYER & GALLEY OVEN WHILE TOUCHING METAL AREAS NEARBY. COULD NOT DUPLICATE. PERFORMED GVI OF AREA BELOW MP3 PLAYER WHERE GALLEY CARTS ARE. NO DEFECTS NOTED. A/C OK FOR CONTINUED SERVICE.
